• Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Which Psychiatric medications do you have the worst experience with?

Which Psychiatric medications do you have the worst experience with?

  • Antipsychotics

    Votes: 10 83.3%
  • Antidepressants

    Votes: 4 33.3%
  • Mood Stabilzers

    Votes: 1 8.3%
  • Depressants

    Votes: 1 8.3%
  • Stimulants

    Votes: 0 0.0%
  • Off-label medications

    Votes: 0 0.0%

  • Total voters
    12
C

coraline1664

Guest
Respiradone reacted very badly with me, I had to come off it within days as I could hardly speak or move with this horrible sickness and I was asleep all the time.
Olanzapine made me put on about 3 stone, I suffered from a horrible akathesia, dry mouth, urinary retention, sedation and couldn't concentrate on a thing.
Aripiprazole made my eyes roll into the back of my head, I couldn't look straight ahead they'd be forced upwards and then go right behind. I was on this when I came out of hospital and it was happening to me when I was alone in the town centre.

Antipsychotics are horrible things, of course they have benefits for some people but they are so strong and frightening to be on that I was suicidal from being on them.
 
A

Affective

Well-known member
Joined
Nov 5, 2009
Messages
414
Antipsychotics are horrible things, of course they have benefits for some people but they are so strong and frightening to be on that I was suicidal from being on them.
Are you okay now?
 
C

coraline1664

Guest
-

Yes thank you, I'm not on medication anymore I haven't been for almost a year, having a very hard time at the moment but no more side effects!
 
A

Affective

Well-known member
Joined
Nov 5, 2009
Messages
414
Yes thank you, I'm not on medication anymore I haven't been for almost a year, having a very hard time at the moment but no more side effects!
I am now in a very good mood since I have come off my Antipsychotic, Moodstabilizer and Antidepressant. I have found rationalizing with my thoughts and other techniques is more useful to me rather than numbing my emotions with drugs.
 
C

coraline1664

Guest
-

I find the same when I am in the right state of mind, the thing with drugs is that as soon as you come off them, the problems of course come back. I had an anti depressant which induced mania and everyone thought I was well again just because I seemed happy and was very talkative even though I couldn't control myself. I did so many things I regretted whilst manic as well.
Working on my mind in the way you describe is the only option I feel I have left. I feel like I have to do it on my own too.
 
Last edited:
F

firemonkee57

Well-known member
Joined
Mar 23, 2009
Messages
8,215
My first experience of largactgil without anything for the side effects was bad.This had the effect of making me feel on one hand like a walking zombie and the other very wound up due to the akathasia which was due to being given nothing to counter the parkinsonian side effects of the medication.
 
Thread starter Similar threads Forum Replies Date
I Psychiatric Drugs/Medications 25
Similar threads
Weight Loss Medications
Top